# SDR IPXA2024042753612

- Difficulty date: April 11, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A25576603200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING SUPPORT AT FR58 IS CORRODED. VERIFIED APPLICATION OF TOPCOAT ON CEILING SUPPORT AND OK TO INSTALL CEILING SUPPORT GIVEN INSP ONLY. INSTALLED CEILING SUPPORT IAW A300 SRM 51-40-21.
